MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER SYSTEM, NON-HEATED

RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZER SYSTEM, NON-HEATED
Model Number R1112261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Death
Event or Problem Description
The manufacturer received information alleging a patient with an innospire essence device has passed away.There was no allegation that the device contributed to the death.The device is missing and unavailable for return to the manufacturer for investigation.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZER SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key20311138
Report Number2518422-2024-59775
Device Sequence Number7792222
Product Code BTI
UDI-Device Identifier00383730001951
UDI-Public(01)00383730001951
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR1112261
Device Catalogue NumberR1112261
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Initial Report FDA Received Date09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown